# SDR IPXA11M70184

- Difficulty date: September 27, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AJC736311
- Condition: Corroded
- Location: Bs 1996.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C FUSELAGE TRANSVERSE FRAME AT STA 1196.75 AFT LOWER FLANGE BETWEEN L50L-L50R HAS HEAVY CORROSION.  GAINED ACCESS TO FRAME, CUT-OUT CORRODED FRAME SECTION BETWEEN L50L & L50R. FABRICATED & INSTALLED REPAIR ON STA 1996.75 FRAME IAW SRM 53-00 00, FIG 210, RESTORED AREA REF SRM 51-33-01.
